File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Improved results on H∞ model reduction for continuous-time linear systems over finite frequency ranges

TitleImproved results on H∞ model reduction for continuous-time linear systems over finite frequency ranges
Authors
Issue Date2015
Citation
Automatica, 2015, v. 53, p. 79-84 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/219130

 

DC FieldValueLanguage
dc.contributor.authorSHEN, J-
dc.contributor.authorLam, J-
dc.date.accessioned2015-09-18T07:13:56Z-
dc.date.available2015-09-18T07:13:56Z-
dc.date.issued2015-
dc.identifier.citationAutomatica, 2015, v. 53, p. 79-84-
dc.identifier.urihttp://hdl.handle.net/10722/219130-
dc.languageeng-
dc.relation.ispartofAutomatica-
dc.titleImproved results on H∞ model reduction for continuous-time linear systems over finite frequency ranges-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.doi10.1016/j.automatica.2014.12.029-
dc.identifier.hkuros254409-
dc.identifier.volume53-
dc.identifier.spage79-
dc.identifier.epage84-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats